CureZone   Log On   Join
 

Please help diagnose iodine side effect by #136309 ..... Iodine Supplementation Support by VWT Team

Date:   5/5/2011 10:57:20 AM ( 10 years ago ago)
Hits:   1,463
URL:   https://www.curezone.com/forums/fm.asp?i=1808090

I had been taking Iodoral for a precancerous breast condition (DCIS), 50-100 mg/day, for six months, but finally stopped to see if it was contributing to my extreme fatigue that was impacting my ability to work. (Note that the fatigue started after I began supplementing with iodine, but I attributed it to detox.)

After being off of Iodine for several days, I was still tired, so I tried adding 25-50 mg of DHEA and began to feel better. I had heard that someone (maybe Flechas?) had recommended combing DHEA with iodine...

So yesterday I resumed my Iodoral -- probably overdid it with 100 mg over two doses. I began to have pretty bad pain in my mid-back, around 45 degrees from my spine, and in the area from the bottom of my ribcage to about five inches up. I also feel lousy today in general.

Obviously, I will cease the Iodine supplementation, but does anyone have an idea of the source of my pain? I assume it's liver pain. Can Iodine be toxic to my liver?

I have to weigh the benefits (cancer support) against the negative impacts of fatigue and my pain reaction. Thanks in advance for your ideas.
 

<< Return to the standard message view

fetched in 0.22 sec, referred by www.curezone.com/forums/fmp.asp?i=1808090